Article citationsMore>>

T. O. Salim, “Some Properties Relating to the Generalized Mittag-Leffler Function,” Advances in Applied Mathematical Analysis, Vol. 4, No. 1, 2009, pp. 21-30.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.